MathSciNet Relay Station
MathSciNet bibliographic data
MR189163 62.20
Chan, Nai Ng On circular functional relationships. J. Roy. Statist. Soc. Ser. B 27 1965 45–56.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement